Numerical Approximation of Relaxed Variational Problems
Journal of convex analysis, Tome 3 (1996) no. 2, pp. 329-348
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1996_3_2_a10,
author = {T. Roubicek},
title = {Numerical {Approximation} of {Relaxed} {Variational} {Problems}},
journal = {Journal of convex analysis},
pages = {329--348},
year = {1996},
volume = {3},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1996_3_2_a10/}
}
T. Roubicek. Numerical Approximation of Relaxed Variational Problems. Journal of convex analysis, Tome 3 (1996) no. 2, pp. 329-348. http://geodesic.mathdoc.fr/item/JCA_1996_3_2_a10/